Article (Scientific journals)
Twisting of properads
MERKOULOV (MERKULOV), Serguei
2023In Journal of Pure and Applied Algebra, 227, p. 107-388
Peer Reviewed verified by ORBi
 

Files


Full Text
2022 Twisting of properads.pdf
Author preprint (748 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
properad; Lie bialgebra
Abstract :
[en] We study Thomas Willwacher's twisting endofunctor tw in the category of dg properads P under the operad of (strongly homotopy) Lie algebras. It is proven that if P is a properad under properad Lieb of Lie bialgebras , then the associated twisted properad tw(P) becomes in general a properad under quasi-Lie bialgebras (rather than under Lieb). This result implies that the cyclic cohomology of any cyclic homotopy associative algebra has in general an induced structure of a quasi-Lie bialgebra. We show that the cohomology of the twisted properad tw(Lieb) is highly non-trivial -- it contains the cohomology of the so called haired graph complex introduced and studied recently in the context of the theory of long knots and the theory of moduli spaces of algebraic curves. Using a polydifferential functor from the category of props to the category of operads, we introduce the notion of a Maurer-Cartan element of a strongly homotopy Lie bialgebra, and use it to construct a new twisting endofunctor Tw in the category dg prop(erad)s P under HoLieb, the minimal resolution of Lieb. We prove that Tw(Holieb) is quasi-isomorphic to Lieb, and establish its relation to the homotopy theory of triangular Lie bialgebras. It is proven that the dg Lie algebra controlling deformations of the map from Lieb to P acts on Tw(P) by derivations. In some important examples this dg Lie algebra has a rich and interesting cohomology (containing, for example, the Grothendieck-Teichmueller Lie algebra). Finally, we introduce a diamond version of the endofunctor Tw which works in the category of dg properads under involutive (strongly homotopy) Lie bialgebras, and discuss its applications in string topology.
Disciplines :
Mathematics
Author, co-author :
MERKOULOV (MERKULOV), Serguei ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
External co-authors :
no
Language :
English
Title :
Twisting of properads
Publication date :
April 2023
Journal title :
Journal of Pure and Applied Algebra
ISSN :
1873-1376
Publisher :
Elsevier, Netherlands
Volume :
227
Pages :
107-388
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 02 May 2023

Statistics


Number of views
44 (2 by Unilu)
Number of downloads
15 (1 by Unilu)

Bibliography


Similar publications



Contact ORBilu